Gulf Journal of Mathematics (ISSN 2309-4966) is a nonprofit, open access, international mathematics journal based in Dubai, UAE. The journal publishes carefully refereed research articles in all mainstream branches of pure and applied mathematics. The current acceptance rate for publication is 31%.

GJoM is indexed in MathSciNet, Zentralblatt MATHEBSCO, Crossref, and Scopus (accepted) databases. Publication is free of charge for all authors and their institutions.


Vol. 14 No. 2 (2023)

View All Issues

© 2013–2023 Gulf Journal of Mathematics. All rights reserved | ISSN: 2309-4966